Home      Online Submission      Contact Us
International Journal of Applied Dental Sciences
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
ISSN Print: 2394-7489, ISSN Online: 2394-7497
ICV 2018: 74.52

International Journal of Applied Dental Sciences

2015, Vol. 1 Issue 4, Part B

Implant supported overdenture – An economic solution for resorbed ridge

AUTHOR(S): Jaswinder Kaur
ABSTRACT:The use of implant supported overdentures is a well-documented and successful clinical concept with excellent long term results. In this article management of completely edentulous patient with greatly resorbed mandibular ridge has been discussed where patient’s existing mandibular complete denture is converted into implant supported overdenture.
Pages: 79-81  |  884 Views  1 Downloads
How to cite this article:
Jaswinder Kaur. Implant supported overdenture – An economic solution for resorbed ridge. International Journal of Applied Dental Sciences. 2015; 1(4): 79-81.
Call for book chapter
International Journal of Applied Dental Sciences